Items where Subject is "Mathematical programming"

Up a level
Export as [feed] Atom [feed] RSS
Group by: Creators | Item Type
Jump to: B
Number of items at this level: 3.

B

Bertsimas, D, Lamperski, J and Pauphilet, J (2020) Certifiably optimal sparse inverse covariance estimation. Mathematical Programming, 184 (1-2). pp. 491-530. ISSN 0025-5610

Bertsimas, D, den Hertog, D, Pauphilet, J and Zhen, J (2022) Robust convex optimization: A new perspective that unifies and extends. Mathematical Programming. ISSN 0025-5610 (In Press) OPEN ACCESS

Bunn, D W, Lumbreras, S, Ramos, A and Chronopoulos, M (2016) Real options valuation applied to dynamic transmission expansion planning. Quantitative Finance, 16 (2). pp. 231-246. ISSN 1469-7688

This list was generated on Mon Sep 26 01:04:20 2022 BST.